# SDR AALA202009299006

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 26,697 hours, 10,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT RED LIGHT NOT FLASHING.  REMOVED AND REPLACED BATTERY.
